# SDR SWAA2025060577398

- Difficulty date: June 2, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 64,101 hours, 38,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP L731 FWD ESCAPE SLIDE EMERGENCY LIGHT 2025-291374 <[01]. REPLACED M1675 FUSE L731 FWD ESCAPE SLIDE EMERGENCY LIGHT I.A.W FIM 33-50?00-810-801 STEP 801.J.(3).(A) AND AMM 33-51-06-960?804. TEST IS OK; [02] CERTIFIED WORK PERFORMED; TEST OK.
